# SDR CA190513003

- Difficulty date: May 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 1018277
- Condition: Unserviceable
- Location: Oil Pressure
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORT LOW OIL PRESS MASTER WARNING ON DECENT - AS THEY WERE GOING THROUGH CHECK LIST AND CONSIDERING ENGINE SHUT DOWN, THE PRESSURE RECOVERED.   FAULT MONITORING CONFIRMS FAULT R ENG OIL PRESS SENSOR . (TC# 20190513003)
